hi, my husband had typhoid 3 weeks before for which he had taken the complete treatment. but now he has sexual problem like weakening in erection which was never before. Is this due to typhoid? when it was corrected and we gain our normal sexual life?
Typhoid is not known to cause erectile dysfunction. The sudden ED could be due to psychological problem like stress or depression. So just take next two week break. Give him more fruits and healthy diet. After next two week of still erectile dysfunction persist than you should consult him to nearby psychiatrist for counselling.
Hope I have answered your question. Let me know if I can assist you further.
Dr. Parth Goswami, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]